# SDR UALA2009122804006

- Difficulty date: December 25, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 73,821 hours, 11,972 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Config
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CONFIGURATION LIGHT ON IN FLIGHT.  ACCOMPLISHED SERVICE TIP. NO FUEL MOVEMENT NOTED FROM RT TO LT MAIN FUEL TANKS AT THIS TIME. UNABLE TO VERIFY FUEL MOVEMENT BETWEEN RT AND LT MAIN TANK.
